# SDR SWAA022063

- Difficulty date: September 8, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 38,945 hours, 38,909 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591
- Part serial: 0442A
- Condition: Deployed
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE INADVERTENTLY DEPLOYED WHEN OPENING DOOR.  REMOVED AND REPLACED SLIDE PER MM.
